Follow
Motohico Mulase
Motohico Mulase
Distinguished Professor of Mathematics, University of California, Davis
Verified email at math.ucdavis.edu - Homepage
Title
Cited by
Cited by
Year
Cohomological structure in soliton equations and Jacobian varieties
M Mulase
Journal of Differential Geometry 19 (2), 403-430, 1984
1951984
Ribbon Graphs, Quadratic Differentials on Riemann Surfaces, and Algebraic Curves Defined over
M Mulase, M Penkava
ASIAN JOURNAL OF MATHEMATICS 2 (4), 875-920, 1998
1721998
The Laplace transform of the cut-and-join equation and the Bouchard-Marino conjecture on Hurwitz numbers
B Eynard, M Mulase, B Safnuk
Publications of the Research Institute for Mathematical Sciences 47, 629-670, 2011
1582011
A matrix model for simple Hurwitz numbers, and topological recursion
G Borot, B Eynard, M Mulase, B Safnuk
Journal of Geometry and Physics 61 (2), 522-540, 2011
135*2011
Algebraic theory of the KP equations
M Mulase
Perspectives in mathematical physics 3, 151-217, 1994
1301994
Solvability of the super KP equation and a generalization of the Birkhoff decomposition
M Mulase
Inventiones mathematicae 92 (1), 1-46, 1988
1241988
Complete integrability of the Kadomtsev-Petviashvili equation
M Mulase
Advances in Mathematics 54 (1), 57-66, 1984
1241984
Category of vector bundles on algebraic curves and infinite dimensional Grassmannians
M Mulase
International Journal of Mathematics 1 (03), 293-342, 1990
1001990
Mirzakhani's recursion relations, Virasoro constraints and the KdV hierarchy
M Mulase, B Safnuk
Indian Journal of Mathematics 50 (1), 189-228, 2008
96*2008
The spectral curve of the Eynard-Orantin recursion via the Laplace transform
O Dumitrescu, M Mulase, B Safnuk, A Sorkin
Contemporary Mathematics 593, 263-315, 2013
932013
Quantum curves for Hitchin fibrations and the Eynard–Orantin theory
O Dumitrescu, M Mulase
Letters in Mathematical Physics 104 (6), 635-671, 2014
722014
Mirror symmetry for orbifold Hurwitz numbers
V Bouchard, DH Serrano, X Liu, M Mulase
Journal of Differential Geometry 98, 375-423, 2014
682014
Duality of orthogonal and symplectic matrix integrals and quaternionic Feynman graphs
M Mulase, A Waldron
Communications in Mathematical Physics 240 (3), 553-586, 2003
662003
Spectral curves and the Schrödinger equations for the Eynard-Orantin recursion
M Mulase, P Sułkowski
Advances in Theoretical and Mathematical Physics 19 (5), 955-1015, 2015
65*2015
A new super KP system and a characterization of the Jacobians of arbitrary algebraic super curves
M Mulase
Journal of Differential Geometry 34 (3), 651-680, 1991
591991
The spectral curve and the Schrödinger equation of double Hurwitz numbers and higher spin structures
M Mulase, S Shadrin, L Spitz
Communications in Number Theory and Physics 7 (1), 125-143, 2013
582013
Polynomial recursion formula for linear Hodge integrals
M Mulase, N Zhang
Communications in Number Theory and Physics 4, 267-294, 2010
562010
Quantum spectral curve for the Gromov-Witten theory of the complex projective line
P Dunin-Barkowski, M Mulase, P Norbury, A Popolitov, S Shadrin
Journal für die reine und angewandte Mathematik 726, 267-289, 2014
542014
Prym varieties and integrable systems
Y Li, M Mulase
Communications in Analysis and Geometry 5, 279-332, 1997
46*1997
From the Hitchin section to opers through nonabelian Hodge
O Dumitrescu, L Fredrickson, G Kydonakis, R Mazzeo, M Mulase, ...
Journal of Differential Geometry 117, 223-253, 2021
402021
The system can't perform the operation now. Try again later.
Articles 1–20